If anyone was wondering I was taking, 10mg percocets, about 3-5 a day, maybe not even. These past couple days before detox I was just taking anything I could find. Vicodin or Perocet 7.5.
Does it matter how Much of the medicine you use, does that tell how bad your withdrawals will be? I Have no clue about this stuff, Just want to get off of it!! Ive had a 2 year battle, Detoxed once before. But wasnt taking as high as a milligram only the Hydro 750's. I didnt know if it would be a harder detox with higher milligram pills. Help again!!!
i do know i did have w/ds from sub, but i was taking 16mg a day. i had 28 days and went back to taking about 12-15 lorcet and soma a day, tuesday went c/t and my w/ds are gone today.its weird sh.t because in the past my detox has lasted for like 10 days. you will see a increase in energy and will feel better day by day, hang in there it will come if you want it bad enough, try to get as much sleep as u can and u will know when its over, we have to let our body readjust from the meds. Clay TX
how long were you taking suboxone? It is a long acting drug, you can be dosed every 48 hours or some patients are even dosed once a week.Stopping suboxone will cause withdrawals just depending, it needs to be tapered. And the naloxone in it will block the effects of any opiates you take while the suboxone is in your system.
i only took 2mg pills yesterday, and i dont wanna take it anymore. im on clonidine, xanax and promethazine and doing much better besides aches and pains, so i dont think i will withdraw!!
Was yesterday the only time you took suboxone? Did your doctor put you on the clonadine and xanax? I just read your second post and it has been found the the amount of drugs and the length of time you take them is directly related to how severe and how long your withdrawals will be. Even though you are taking meds to help with the anxiety and promethazine te keep you from being nauseous your body still isn't getting any opiates and it can take quite a while for your brain to figure out how and when to produce its own natural opiates again. This can be especially difficult when coming off of oxycodone which is what is in percocet. I have patients that begin feeling much better after 7 days or so and then get worse but that's what cold turkey is like. You could be better from day 7 on, you might feel worse again, but that's b/c your brain is getting closer to normalizing itself.
Thanks for posting back to me!! Its day 4 today and Im okay besides my body HURTS LIKE A #%%^#!! So your saying after day 7 I will feel better but I might go back feeling like this?? Geez! haha I cant win huh? When I detoxed last time it took a good 10 days for me to be OKAY and actually get out of the house, I was bed ridden the rest of the time! But then on my 20th day of being clean I relapsed because some friends of mine came over high, and of course I wanted to be high also!! but I trashed all those friends and when Im feeling better Im going to go to NA meetings, I just cant wait to start physically feeling better, this is a drag. Im hangin in there though, Cant wait for better days where I actually can function daily without pills!!
i don't know if i'm reading correctly, but are you taking xanax with suboxone??? that would be a huge reason why you'd be feeling like ****. in fact the combination could be deadly. i got through the worst in 2 days with suboxone after taking 15-20 10mg hydrocodone daily.
Ive been on sub for over 5 years, Im so scared to get off of it, but my body pain is just getting so bad, I take alot of aleve, my doc said its better for yur stomach than ib, or tylenol or othr nsaids. Besides having a phsyical dependance on it I have a huge mental addiction to sub, I could definently go longer w/o breaking off a lil piece but its just such a habit. Has anyone ever gotten off sub & stayed sober? Theres only about 3 sub dr's in my podunck state, so i have to drive almost 2 hrs to get to my doc! I appreciate yur help! Thnx
also has anyone heard of those probuphine implants? What's it about?
2 mg of sub wil now get u addicted to sub...ur wds will work out in a week or less/the physical part..not sure of ur habit..but i was at 80-100 for 4 years took 4 days off work..felt pretty good day 4 and back to work day 5...mental part started the next week/fatigue depression and such...exercise and the aminos helped me tremendously
i am thinking of starting a clonidine and minumal suboxome withdrawal tomorrow and need thoughts - my theory is 2mg of sub with clonidine for 4-5 days then 1mg of sub with diminished clonidine for 7-8 days might be best - i am on close to gram of strong heroin - after 25 years (w/10 yrs clean in between) i know quality - so any thoughts or suggestions?
one suggestion is to post a new question as this is an old post..u will get more response that way..best of luck to ya
check out my profile, go to prescriptionaddictionradio.com its runned by a pharmacist, I am on the show almost everyweek... I was on opiates for ten years , ive taken them all...; Oxycontin, is a big one those are baby Oxys... go to shows on the website, my whole rehab story is on there, it will inspire you and help you through this... my first day in rehab was 8-18-08 go to that date and listen ... Good Luck... ITs hard not being a slave to this ****... I know and I feel what your gong through girl... I know it isnt easy... I will pray for all of us... Your friend The White Witch...8
I've been on Suboxone for 4 years. I've been FIGHTING ( I HATE THIS F*CKING DRUG) to get off this poison for a long time. If you get injured in a wreak or hurt your back - and you switch to Suboxone - you basically are taking TOP QUALITY STRENGTH heroin - not that I wouold know but I've read and researched like you can't believe.
I had a addtions to 10/325;s and took them for pain. up to 10 a day... that was FOUR years ago and I ASKED for this drug! Talk about being bit in the ***.
I am getting of this freakn medication as we speak. Over a month I went down from 4mg a day, to 3, to 2 to 1 to 1 every 48 - now I'm out. I don't sleep, I have the shakes, If I eat something my *** will explode. One GREAT thing to do - to get through DEPRESSION and anxiety - is to SWEAT is out. Put a lot of warm clothes on and try to sleep. Take some sleeping meds or whatever you have in your stash - or ask your doctor. One good night - after you wake up - you will be SOAKING WET and much of the withdrawal symptoms will be all in your heat detox. Worked for me too. I'm NEVER taking suboxone again - or taking pain pills again - NOTHING will have a hold over me like this again. F THAT.
After last night - I hammered my doctor on a Saturday to call me in some Clonodine. Search Clonodine. IT gets rid of the shakes, the bowl problems, insomnia, etc.... Its THE KEY - so I hope. Its the last short cut I'm going to take.
As for withdrawal- physically your blood is washed free soon enough but you got to get your head Straight. You even think about getting high or getting board and getting high after making it out of this hell - you deserve your fate. I agree that all of us have a disease. Some worse then others but if you are PISSED and want to rid yourself of these pain meds and opiates FOR EVER - then forget it and stay a junkie.
If anyone is interested - I'm on nothing and feel bad but functional. Bowel issues, sweating, SHAKES SHAKES SHAKES. My doctor just called in some Clonodine which I'll report back on. This is my 5th try and it will be the last. I bought a pair of police handcuffs and will lock myself to my bed if the Clonodine
You CANNOT take Xanax. Xanax should be illegal. Take KLONOPIN - if anything. Klonopin won't let you take a TON and get high - which everyone ever prescribed Xanax has done - including myself. You can't take other DRUGS while on Suboxone. If you can't take JUST the suboxone and tell your doctor the truth - stop wasting your time and money.-----ran out of room
I'm going through w/d and got some Clonodine. I will report on the progress. W/D is HELL. We all should have thought of that before we ABUSED these drugs like fools.
%$#@*&())_*&^%$ FFFFFFFFFFFFF this i been doing h for a year and a halfon and off.. started with one bag .. went up to about 3-4 and tapered back down to one. I been clean for 16 days .. went to the er.
detox .. im one trazadone, clonidine 2.5 patch, clonidine pill 0.1,
xanax .. i am dizzy, have no energy, black outs, seizures, anxiety, paranoia, just some crazy @$$ Shiet goin on in my mind.. i bed ridden.. when will this hell b over.. cant eat cant sleep.. i feel like an old lady trapped in a 27 year olds body.. what can I do to get better?